# SDR SWAA2016041150790

- Difficulty date: April 4, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 66,815 hours, 53,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6574508
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED, BETWEEN BS 943 - 955, STRINGER 21R.  R & R ANGLE IAW SRM & DWG.
